# SDR ABXA050380

- Difficulty date: December 19, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,102 hours, 62,236 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Out Of Adjust
- Location: Main Ldg Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF WITH GEAR HANDLE UP, RT GEAR UNSAFE LIGHT ILLUMINATED ALONG WITH GEAR DOOR OPEN LIGHT. COMPLETED GEAR UPLATCH CHECK AND STILL HAD THE SAME INDICATIONS AS STATED ABOVE. RIGGED LT AND RT UPLATCHES, MAIN LANDING GEAR SEQUENCE PUSH PULL CABLES AND PERFORMED GEAR SWING IAW MM. NO DEFECTS NOTED. WORK ACCOMPLISHED ON WO 2005943.
